Download Our Mobile App

  • 0

Product Details

Benylin Day/Night Caps (16 Capsules)

BE021046FR240OC49

Benylin Day/Night Caps (16 Capsules)

£4.99

Available: In Stock

✓ Item added to your cart list


Benylin Day/Night Caps 16 help relieve the symptoms of cold and flu including: aches and pains, headache, blocked nose, sore throat, fever. This pack contains day capsules which can also relieve tiredness and drowsiness, and night capsules to help you get a good night's sleep and fight the flu.

Benylin

Usage:

  • Dose: For oral use only.
  • Swallow whole with water, do not chew.
  • Adults and children 12 years and over: 2 red/yellow Day capsules every 4 - 6 hours during the daytime, as required, followed by 2 dark blue/light blue Night capsules at bedtime.
  • Leave at least 4 hours between doses.
  • Do not take more than 8 capsules in 24 hours.
  • Do not give to children under 12 years of age.

 

Warnings:

Keep all medicines out of the reach and sight of children. Warning: do not exceed the stated dose.

Note: Does not contain a sleep aid. Please read the enclosed leaflet carefully before use. Do not use the capsules after the date shown on the pack.

Contains Paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

If symptoms persist consult your doctor or pharmacist.

 

Each Day Capsule contains: Paracetamol 500 mg, Caffeine 25 mg & Phenylephrine Hydrochloride 6.1 mg

Each Night Capsule contains: Paracetamol 500 mg & Phenylephrine Hydrochloride 6.1 mg